# SDR AALA20050268

- Difficulty date: April 13, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

MIA - AT FLIGHT LEVEL 390 RAPID DECOMPRESSION OCCURRED AND OXYGEN MASKS DEPLOYED.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FLIGHT DATA RECORDER SHOWED RIGHT HAND PACK WAS OFF (FLOW CONTROL VALVE) CLOSED UNTIL BOTTOM OF DESCENT.  FLIGHT DATA RECORDER ALSO SHOWED LEFT HAND PACK IN HIGH MODE.  REPLACED LEFT HAND AIR CYCLE MACHINE AND HEAT EXCHANGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
